# SDR DXTA2009111603860

- Difficulty date: November 15, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Aircraft time: 8,894 hours, 5,525 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RED CAS "NO TAKE OFF" TWICE WITH NO OTHER CAS MESSAGES.  ALL T/O PARAMETERS WHERE IN LIMITS FOR EXISTING CONDITIONS.  UNABLE TO DUPLICATE. VERIFIED PROPER ADJUSTMENT AND OPERATION OF ALL INPUTS TO "NO TAKEOFF" LOGIC. NO TAKEOFF SYSTEM OPERATIONAL CHECK GOOD IAW CE750 M.M. 31-52-00.
